# SDR REX2005F00013

- Difficulty date: July 20, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Part time: 8,790 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR 05-090)  FLAPS FAIL AT 4 DEGREES ON FINAL.  PERFORMED RIGGING OF LT AND RT BRAKE POSITION SENSING UNIT ( BPSL) IAW AMM.  (K)
